# SDR ASAA1098557

- Difficulty date: November 22, 2010
- Submitted: December 1, 2010
- Operation: Air carrier
- Aircraft: N306AS
- Make and model: Boeing 737990
- Aircraft serial: 30014
- Aircraft time: 35,325 hours, 13,835 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS BATTERY PACK M1671 FAILS CAPACITY TEST.  REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACK M1671 IAW B737 900 AMM 33 51 06 960 805 AND 33 51 06 960 806.
